Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Am I in depression?
Feb 14, 2005

Hi Dr.Horwath! I am 40yrs old man,hiv+ since 1998 no meds,living in Sweden as an asylum seeker with no right to work,travel,go school and so on.I am suffering with sever headache,sleep disorder,difficulty in concentration and remembering,lose of interst in life and thoughts of death.My doctor beilive these all related to my residence permit problem but me I disagree.Have no access to a psycriatist but hope to have so.My question is;Am I in depression?If yes,how can I resolve it.Hope to hear your advice soon. Dav.

Response from Dr. Horwath

Yes, it sounds very much like you are suffering from a depression. Your doctor is undoubtedly correct that your residency permit problems have contributed to your depression. However, you still need treatment, given the severity of your symptoms (especially thoughts of death). I advise finding a psychiatrist who can provide a good evaluation and appropriate psychological and medical treatment.



Previous
Paxil Vs. Lexapro
Next
sustiva side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement